Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

A Note on the Expectation of the Reciprocal and Square Root of a Random Variable

V. N. Murthy and C. S. Pillai
The American Statistician
Vol. 20, No. 5 (Dec., 1966), p. 30
DOI: 10.2307/2682640
Stable URL: http://www.jstor.org/stable/2682640
Page Count: 1

You can always find the topics here!

Topics: Random variables
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

  • Download ($14.00)
  • Add to My Lists
  • Cite this Item
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
30
    30